| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Work order search: no similar complaint type event reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that prior to complete insertion of a cc4204a, +18.0 diopter, intraocular lens into the patient's eye it was noted that the trailing haptic was torn.There was no patient injury, no enlarge incision to remove the lens.Another lens was inserted to complete procedure and the patient was discharged without further incident.Cause of event was unknown.